American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46J15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] J. William Helton. Non-Euclidean functional analysis and electronics. Bull. Amer. Math. Soc. 7 (1982) 1-64. MR 656197.
Abstract, references, and article information   
View Article: PDF

[2] Donald E. Marshall. Blaschke products generate $H^\infty$. Bull. Amer. Math. Soc. 82 (1976) 494-496. MR 0402054.
Abstract, references, and article information   
View Article: PDF

[3] Klas Diederich and John Erik Fornaess. A strange bounded smooth domain of holomorphy. Bull. Amer. Math. Soc. 82 (1976) 74-76. MR 0397019.
Abstract, references, and article information   
View Article: PDF

[4] A. Gandulfo, J. Garcia-Cuerva and M. Taibleson. Conjugate system characterizations of $H^1$: Counter examples for the Euclidean plane and local fields. Bull. Amer. Math. Soc. 82 (1976) 83-85. MR 0394014.
Abstract, references, and article information   
View Article: PDF

[5] R. Johnson. Convoluteurs of $H^p$ spaces. Bull. Amer. Math. Soc. 81 (1975) 711-714. MR 0370054.
Abstract, references, and article information   
View Article: PDF

[6] Carlos E. Kenig and Horacio Porta. Weak continuity of Banach algebra products. Bull. Amer. Math. Soc. 81 (1975) Part 1:605-608. MR 0367662.
Abstract, references, and article information   
View Article: PDF

[7] Richard Rochberg. Algebras of analytic functions on degenerating Riemann surfaces. Bull. Amer. Math. Soc. 81 (1975) 202-204. MR 0357822.
Abstract, references, and article information   
View Article: PDF

[8] Eric P. Kronstadt. General interpolating sequences in disks and polydisks. Bull. Amer. Math. Soc. 80 (1974) 132-137. MR 0350427.
Abstract, references, and article information   
View Article: PDF

[9] T. W. Gamelin. The algebra of bounded analytic functions. Bull. Amer. Math. Soc. 79 (1973) 1095-1108. MR 0326398.
Abstract, references, and article information   
View Article: PDF

[10] E. H. Luchins and K. C. Mastan. Quasinilpotent operators as norm limits of nilpotent operators. Bull. Amer. Math. Soc. 79 (1973) 564-565. MR 0312285.
Abstract, references, and article information   
View Article: PDF

[11] Charles W. Neville. Invariant subspaces of Hardy classes on infinitely connected plane domains. Bull. Amer. Math. Soc. 78 (1972) 857-860. MR 0301206.
Abstract, references, and article information   
View Article: PDF

[12] M. B. Abrahamse. Toeplitz operators in multiply connected regions. Bull. Amer. Math. Soc. 77 (1971) 449-454. MR 0273435.
Abstract, references, and article information   
View Article: PDF

[13] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 13 of 13 found      Go to page: 1